# SDR FDEA202404030441

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 48,038 hours, 21,447 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 15352H5943
- Condition: Arced
- Location: Cockpit
- Part time: 4,705 hours, 3,401 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL360, R FWD WINDOW BEGAN ARCING FOR  20-30 SECONDS FOLLOWED BY THE OUTER PAIN  SHATTERING.  THE INNER PAIN APPEARS INTACT WITH NO  LEAK OR LOSS OF PRESSURIZATION.  ACCOMPLISHED ALL  QRH PROCEDURES. CONTINUED AND LANDED DESTINATION  WITH NO FURTHER ISSUES.                       REMOVED AND REPLACED RH (FO'S) WINDSHIELD. ALL  REQUIRED OPPS CHECKS GOOD.
